MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER CENTESIS CATHETER 4FR X 15CM

ARGON MEDICAL DEVICES SKATER CENTESIS CATHETER 4FR X 15CM
Model Number 700304015
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 07/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, the patient was admitted to the hospital for 3 days due to the stone in the middle and lower segment of the left ureter with left hydronephrosis.The doctor performed the kidney drainage tube placement under the guidance of b-ultrasound.The doctor used the drainage tube and accessories for puncture and drainage.During the operation, it was found that the drainage tube and the needle core could not be separated, and no effusion was drained after the tube placement.It will affect the operation effect and increase the patient's pain.

Brand Name
SKATER CENTESIS CATHETER 4FR X 15CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15249758
Report Number0001625425-2022-01067
Device Sequence Number17604170
Product Code GBQ
UDI-Device Identifier00886333005789
UDI-Public00886333005789
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700304015
Device Catalogue Number700304015
Device Lot Number11405496
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown